# SDR DALA2015050603089

- Difficulty date: May 5, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 35,026 hours, 18,451 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 LT PAX DOOR SKIN DAMAGE IN LOWER AFT CORNER. 3" VERTICAL X 16.75" HORIZONTAL, DURING MAINTENANCE. INSTALLED REPAIR DOUBLER IAW ERA 535743-14, SECTION 1.
